# SDR SWAA043603

- Difficulty date: December 12, 2004
- Submitted: December 14, 2004
- Operation: Air carrier
- Aircraft: N300SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22940
- Aircraft time: 65,301 hours, 63,735 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101331
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SPV, FOUND LT OVERWING EMERGENCY EXIT LIGHT LENS MISSING.  REMOVED AND REPLACED LIGHT LENS PER MM.
